# SDR REXA97251

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: 4.5 Bias Trimmer
- Part number: 4078T09P02
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ITT GAUGE FLUCTUATES FROM 850 DEGREES CELCIUS TO 600 DEGREES CELSIUS ON CLIMB-OUT.  REMOVED AND REPLACED T4.5 BIAS TRIMMER.  (M)
